Hydrocodone can have quite a few side effects; the most common are nxiety; constipation; diarrhea; dizziness; dry mouth; gas; headache; heartburn; increased sweating; loss of appetite; nausea; nervousness; stomach pain or upset; trouble sleeping; vomiting; weakness.
Loss of appetite is certainly in there as are nausea, stomach upset etc. How long have you been on the drug? It can take some time for your body to acclimate to it and many times the side effects go away after that happens. You might want to call your doctor and confer with him/her; they may want to lower your dose a bit.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.